Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rough singular integrals associated to surfaces of revolution


Authors: Shanzhen Lu, Yibiao Pan and Dachun Yang
Journal: Proc. Amer. Math. Soc. 129 (2001), 2931-2940
MSC (1991): Primary 42B20; Secondary 42B25, 47B38, 42B30, 43A90
DOI: https://doi.org/10.1090/S0002-9939-01-05893-2
Published electronically: February 15, 2001
MathSciNet review: 1840096
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $1<p<\infty$ and $n\ge 2$. The authors establish the $L^p(\mathbb{R}^{n+1})$-boundedness for a class of singular integral operators associated to surfaces of revolution, $\{(t,\phi(\vert t\vert)): t\in\mathbb{R}^n\}$, with rough kernels, provided that the corresponding maximal function along the plane curve $\{(t, \phi(\vert t\vert)): t\in\mathbb{R}\}$ is bounded on $L^p(\mathbb{R}^2)$.


References [Enhancements On Off] (What's this?)

  • [1] Carlsson, H., Christ, M., Cordoba A., Duoandikoetxea, J. and Rubio de Francia, J. L., Vance, J., Wainger, S. and Weinberg, D., $L^p$ estimates for maximal functions and Hilbert transforms along flat convex plane curves in ${\mathbb{R}}^2$, Bull. Amer. Math. Soc. 14(1986), 263-267. MR 87f:42044
  • [2] Carbery, A., Christ, M., Vance, J., Wainger, S. and Watson, D. K., Operators associated to flat plane curves: $L^p$ estimates via dilation methods, Duke Math. J. 59(1989), 675-700. MR 91m:42017
  • [3] Chen, L. and Fan, D., On singular integrals along surfaces related to block spaces, Integr. Equ. Oper. Theory 29(1997), 261-268. MR 99c:42027
  • [4] Coifman, R. and Weiss, G., Extension of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83(1977), 569-645. MR 56:6264
  • [5] Colzani, L., Hardy spaces on spheres, Ph.D. Thesis, Washington University, St Louis, 1982.
  • [6] Duoandikoetxea, J. and Rubio de Francia, J. L., Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84(1986), 541-561. MR 87f:42046
  • [7] Fan, D., Guo, K. and Pan, Y.,$L^p$ estimates for singular integrals associated to homogeneous surfaces, Submitted.
  • [8] Fan, D. and Pan, Y., Singular integral operators with rough kernels supported by subvarieties, Amer. J. Math. 119(1997), 799-839. MR 99c:42029
  • [9] Fefferman, R., A note on singular integrals, Proc. Amer. Math. Soc. 74 (1979), 266-270. MR 81e:42025
  • [10] Kim, W., Wainger, S., Wright, J. and Ziesler, S., Singular integrals and maximal functions associated to surfaces of revolution, Bull. London Math. Soc. 28(1996), 291-296. MR 97b:42029
  • [11] Taibleson, M. and Weiss, G., Spaces generated by Blocks, Publishing House of Beijing Normal Univ., Beijing, 1989. MR 87e:42008
  • [12] Ricci, F. and Stein, E. M., Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier 42(1992), 637-670. MR 94d:42020
  • [13] Stein, E. M. and Wainger, S., Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84(1978), 1239-1295. MR 80k:42023

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B20, 42B25, 47B38, 42B30, 43A90

Retrieve articles in all journals with MSC (1991): 42B20, 42B25, 47B38, 42B30, 43A90


Additional Information

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, The People’s Republic of China
Email: lusz@bnu.edu.cn

Yibiao Pan
Affiliation: Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon, Hong Kong
Email: yibiao+@pitt.edu

Dachun Yang
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, The People’s Republic of China
Email: dcyang@bnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-01-05893-2
Keywords: Curve, surface of revolution, singular integral, maximal operator, rough kernel, Hardy space, sphere
Received by editor(s): November 22, 1999
Received by editor(s) in revised form: February 10, 2000
Published electronically: February 15, 2001
Additional Notes: The first author was supported by the NNSF of China
The second author was supported by the NNSF of China
The third author was supported by the Croucher Foundation Chinese Visitorships 1999-2000 of Hong Kong and the NNSF of China
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society